As the topic says I decided to start my first cycle after two years of intensive lifting..My diet is on spot and I am eating 3000-3500 calories daily..
I have gained 10kilos in the last year only with good diet..
So the guy who is watching me and makes the plan is an ex-pro bodybuilder..
We decided to start with dianabol and sustanon 7 week cycle....and here is the plan:
Week 1: Dianabol 10/10/20/20/20/20/20
Week 2: Dianabol 30/30/30/30/30/30/30 Sustanon 250mg
Week 3: Dianabol 40/40/40/40/40/40/40 Sustanon 250mg x2 + proviron eod + arimidex 1mg ed
Week 4: Dianabol 40/40/40/40/40/40/40 Sustanon 250mg x2 + proviron x2 ed + arimidex 1mg ed
Week 5: Dianabol 30/30/30/30/30/30/30 Sustanon 250mg x2 + proviron x2 ed + arimidex 1mg ed
Week 6: Dianabol 10/10/ Sustanon 250mg x2 + proviron x2 ed + arimidex 1mg ed
Week 7: Sustanon 250mg x2 + proviron ed + arimidex 1mg ed
So after the first injection of sustanon which was on Thuesday 2nd week everything started to go wrong..The day after I had terrible pain on my glute, couldn't sleep and couldn't train at all..At the same time I had terrible pain on my bones and muscles and I had fever too which lasted 2 days...Thought and read that this might be the test flu or something like that since me body was trying to get used to what was inserted..So the 2nd injection was on Monday 3rd week..Same symptoms as before..I said to myself I will give one more shot and then try something else if same happens..3rd shot on Friday, symptoms came up even worse with fever higher than before...All those kept me away from the gym and from eating good...
I spoke with my man he said this is not usual and something is wrong with my body that cannot handle extra test and my immune system is crap...Bull@#$%...
So since I couldn't use any more of sustanon and at the same time didn't want to stop the cycle so early I found a way to get Test E and keep on..
I am at the 9th week of the cycle and symptoms came up again after the last Test E shot after the nurse hit a nerve+vein..Pain and fever for 2 days...
So to make a summary since 9th week I have injected 3 sustanon and 9 test e which are way less than what it should be...
Those 9 weeks I have gained only 2 kilos and I don't even know if these are pure muscle or only water...The only positive is the increase of my strength nothing else...
So the point and the question here is that since everything till now is going wrong should I stop now and start PCT..And what PCT should I follow?Is NOLVA only ok?
I don't trust my guy any more..He said I should use Hcg PCT right away along with nolva and clomid but as I have read everywhere hcg should be used while on cycle and non pct and start nolva at least 2 weeks after last injection...At the same time my balls havent shrunk or something and libido is still ok...
Please any advice will be really really helpful...Hoping to make at least a correct PCT...